Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 4, Pages 439-445
http://dx.doi.org/10.1155/S0161171278000447

A note on the homomorphism theorem for hemirings

Department of Mathematics, Cameron University, Lawton 73501, Oklahoma, USA

Received 11 April 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. M. Olson, “A note on the homomorphism theorem for hemirings,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 4, pp. 439-445, 1978. doi:10.1155/S0161171278000447